Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0713-8.pdf902.42 kBAdobe PDFView/Open
Title: Artin-Schreier coverings of algebraic surfaces
Authors: 武田, 好史  KAKEN_name
Author's alias: Takeda, Yoshifumi
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 79
End page: 94
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.